# SDR UIEA2021042100945

- Difficulty date: April 20, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767
- Aircraft serial: 27959
- Aircraft time: 93,472 hours, 18,323 cycles
- System (JASC): 2610 · Detection System
- Part: Fire Loop
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R ENG FIRE LP 1 STATUS MESSAGE( PERFORMED FIM 26-11 FT 806 UP TO FIG 106 BLOCK 3. MSG CLEARED . NO FAULTS NOTED AT THIS TIME.  )
